# SDR DALA2016052704296

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 38,263 hours, 32,406 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE, WITH HUFFER CART PROVIDING AIR.  CABIN WAS HAZY WITH STRONG OILY, BURNING ODOR.  PACKS WERE SHUTOFF.  AFTER TAKEOFF ODOR RETURNED BUT NO HAZE, DISSIPATED.  PRIOR TO LANDING, ODOR RETURNED WITH HAZE AND DISSIPATED ON LANDING.  MAINTENANCE INSPECTED ACFT FOR ELECTRICAL FAULTS.  NO TROUBLE FOUND.  NOTICED RT PACK WITH FAINT PLASTIC BURNING ODOR.  NO RESIDUE FOUND.  R & R COALESCER BAGS.  PERFORMED DUCT BURNOUT.  CHECKS GOOD.
